MathSciNet Relay Station
MathSciNet bibliographic data
MR82481 09.3X
Baxter, Willard E. Lie simplicity of a special class of associative rings. Proc. Amer. Math. Soc. 7 (1956), 855–863.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement